Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A note on translation invariants

Authors: Roy L. Adler and Alan G. Konheim
Journal: Proc. Amer. Math. Soc. 13 (1962), 425-428
MSC: Primary 46.80
MathSciNet review: 0146652
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. H. Loomis, An introduction to abstract harmonic analysis, Van Nostrand, New York, 1953.
  • [2] W. Meyer-Eppler and G. Darius, Two-dimensional photographic autocorrelation of pictures and alphabet letters, Proc. 3rd London Sympos. Information Theory, pp. 34-36.
  • [3] D. Montgomery and L. Zippen, Topological transformation groups, Interscience, New York, 1955.
  • [4] L. Pontrjagin, Topological groups, Princeton Univ. Press, Princeton, N. J., 1946.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.80

Retrieve articles in all journals with MSC: 46.80

Additional Information

PII: S 0002-9939(1962)0146652-1
Article copyright: © Copyright 1962 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia